# SDR UPS07150347

- Difficulty date: June 21, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A (2) PUNCTURES IN FLOOR BOARD AS POSITION 1.  REPAIRED (2) HOLES IAW SRM 53-10-20.
